Makale
Tam Makale
Uluslararası
2004
A fixed point theorem for multivalued maps in hyperconvex spaces
APPLIED MATHEMATICS AND COMPUTATION
Cilt 157 · Sayı 3 · ss. 637–642 · 15.10.2004
Özet
Bugajewski [Math. Comput. Modell. 32 (2000) 1457] extend the Baillion fixed point theorem from [Contemporary Math. Am. Math. Soc. 72 (1988) 11]. In this paper, we proved a version of Bugajewski's theorem for multivalued maps defined on a bounded hyperconvex subset of a normed space. (C) 2003 Elsevier Inc. All rights reserved.
Atıf için künye
Özdemir, M., & Akbulut, S. (2004). A fixed point theorem for multivalued maps in hyperconvex spaces. APPLIED MATHEMATICS AND COMPUTATION, 157(3), 637–642. https://doi.org/10.1016/j.amc.2003.08.054
BibTeX
@article{ozdemir2004-73215,
author = {Özdemir, Murat and Akbulut, Sezgin},
title = {A fixed point theorem for multivalued maps in hyperconvex spaces},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {157},
number = {3},
pages = {637--642},
issn = {0096-3003},
doi = {10.1016/j.amc.2003.08.054},
url = {https://akademik.atauni.edu.tr/yayinlar/73215-a-fixed-point-theorem-for-multivalued-maps-in-hyperconvex-spaces}
}